# SDR CA140321012

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont O470R
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Bs 230
- Part time: 6,058 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS 230.18 BULKHEAD FOUND BADLY CRACKED IN THE AREAS OF THE RUDDER TRAVEL STOPS. ALSO NOTED PREVIOUSLY STOP DRILLED CRACKING.
